RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2013, Issue 3(104), Pages 42–52 (Mi vsgu325)  

This article is cited in 5 scientific papers (total in 5 papers)

Mathematics

Exponents of some varieties of Leibniz–Poisson algebras

S. M. Ratseeva, O. I. Cherevatenkob

a Ulyanovsk State University, Ulyanovsk, 432017, Russian Federation
b Ulyanovsk State Pedagogical University, Ulyanovsk, 432700, Russian Federation

Abstract: In the paper equivalent conditions for the estimation of growth of varieties of Leibniz–Poisson algebras with nilpotent commutant are received.

Keywords: Poisson algebra, Leibniz–Poisson algebra, variety of algebras, growth of a variety.

Full text: PDF file (136 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file
UDC: 512.572
Received: 22.03.2013
Revised: 22.03.2013

Citation: S. M. Ratseev, O. I. Cherevatenko, “Exponents of some varieties of Leibniz–Poisson algebras”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2013, no. 3(104), 42–52

Citation in format AMSBIB
\Bibitem{RatChe13}
\by S.~M.~Ratseev, O.~I.~Cherevatenko
\paper Exponents of some varieties of Leibniz--Poisson algebras
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2013
\issue 3(104)
\pages 42--52
\mathnet{http://mi.mathnet.ru/vsgu325}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu325
  • http://mi.mathnet.ru/eng/vsgu/y2013/i3/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Ratseev, “Ob eksponentakh nekotorykh mnogoobrazii lineinykh algebr”, PDM, 2013, no. 3(21), 32–34  mathnet
    2. S. M. Ratseev, O. I. Cherevatenko, “O tozhdestvakh spetsialnogo vida v algebrakh Leibnitsa–Puassona”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 2(35) (2014), 9–15  mathnet  crossref  zmath
    3. S. M. Ratseev, “Ob assotsiativnykh algebrakh slabogo rosta”, Vestn. SamGU. Estestvennonauchn. ser., 2014, no. 7(118), 70–74  mathnet
    4. S. M. Ratseev, “Chislovye kharakteristiki mnogoobrazii algebr Puassona”, Fundament. i prikl. matem., 21:2 (2016), 217–242  mathnet
    5. S. M. Ratseev, O. I. Cherevatenko, “Chislovye kharakteristiki algebr Leibnitsa–Puassona”, Chebyshevskii sb., 18:1 (2017), 143–159  mathnet  crossref  elib
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:59
    Full text:24
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019